# SDR 2007UALA05161

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 57,752 hours, 21,583 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROWS 28-30 LOOSE & INTERNAL LIGHTING STRIP MISSING.  APPROX 80 INCHES OF LIGHT STRIP IS MISSING.  APPEARS TO BE RIPPED OUT.   REPAIRED EEL STRIP, OPS TEST GOOD.
